I'm 70 years old. Stopped menstration in my early 60's. I've been on some form of HRT since I was 49. I gradually decreased dosage of Provera and Estratest. and then changed to Prometrium 100mg and Estratest HS 1.25 mg. I wanted to be completely on bio identical hormones but couldn't get substitute for estrogen through Kaiser. I plan on staying on low dose natural hormone replacement because I understand it helps the bones and skin. People don't believe I'm 70. I teach ballet and write Childrens stories and I get around quite well using natural supplements for bone health plus vitimins including B12, Niacin 250 mg. I also take Niacidemide How ever I'm suffering a lot of dizziness, (I believe it started after taking Prometrium about 3 yrs ago), fatigue during the day. I do have trouble sleeping at night and take melatonin and valerian which helps somewhat . My B/P has been fine. I don't know what else I can do. Otherwise I really feel good. I'm afraid I'll dry up if I stop Prometrium. It seems to help keep moisture in my vaginal area. any suggestions? Thank you
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.